# SDR SWIA201335990

- Difficulty date: December 26, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 29,878 hours, 24,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFFED.  C-CHECK REPAIRED PAX DOOR FWD PULL IN LEVER IAW REO.
